M. K. Aouf, H. E. Darwish, "A remark on certain -valent functions", International Journal of Mathematics and Mathematical Sciences, vol. 19, Article ID 107868, 4 pages, 1996. https://doi.org/10.1155/S0161171296000555
A remark on certain -valent functions
The object of the present paper is to prove an interesting result for certain analytic and -valent functions in the unit disc .
Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.